# SDR AALA20110113TUL01

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 31,673 hours, 13,281 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Failed
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MSP - CREW REPORTED ON APPROACH LEADING EDGE DEVICES WOULD NOT EXTEND WHEN SELECTING FLAPS 1.  EMERGENCY DECLARED FLIGHT LANDED MSP WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
